# SDR UALA2012022201078

- Difficulty date: February 21, 2012
- Submitted: February 24, 2012
- Operation: Air carrier
- Aircraft: N216UA
- Make and model: Boeing 777222
- Aircraft serial: 30549
- Aircraft time: 48,070 hours, 6,063 cycles
- Engine: Pwa PW40903
- System (JASC): 2150 · Cabin Cooling System
- Part: Control Valve
- Part number: 8102042
- Part serial: 196
- Condition: Faulty
- Location: Lt A/C Pack
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT PACK OFF LIGHT NOT ON WITH PACK OFF.  UPPER FCV NOT GOING FULLY CLOSED.  REPLACED LEFT PACK UPPER FCV REF MM, TESTS AND OPS NORMAL.
